# SDR DALA2017032202358

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,218 hours, 12,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2.  CORROSION FOUND ON FLOOR STRUCTURE AROUND STA1480, LBL50.  REMOVED THE FLOOR STRUCTURE CORROSION AND MEASURED REMAINING THICKNESS IS 0.032",ORIGINAL THICKNESS IS 0.063" AT LBL 50,AT LBL 75 ORIGINAL THICKNESS IS 0.100", REMAINING THICKNESS IS 0.030 FOUND ALL OUT OF LIMIT. REPAIRED PER EAR 555731-14.
